# SDR HNAA2017040500105

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 55,158 hours, 65,238 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radar
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR FAILED IN FLIGHT.    R & R RADAR RIGHT. OPS CHECKED GOOD. OK FOR SERVICE.
